Toggle Main Menu Toggle Search

Open Access padlockePrints

Bayesian sequential inference for nonlinear multivariate diffusions

Lookup NU author(s): Dr Andrew Golightly, Professor Darren Wilkinson

Downloads


Publication metadata

Author(s): Golightly A, Wilkinson DJ

Publication type: Article

Publication status: Published

Journal: Statistics and Computing

Year: 2006

Volume: 16

Issue: 4

Pages: 323-338

Date deposited: 18/04/2008

ISSN (print): 0960-3174

ISSN (electronic): 1573-1375

Publisher: Springer Netherlands

URL: http://dx.doi.org/10.1007/s11222-006-9392-x

DOI: 10.1007/s11222-006-9392-x


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share